SciELO - Scientific Electronic Library Online

 
vol.39 número2Restricted triangular difference mean graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

BHARATHI, M. Jeyaram; VELMURUGAN, S.; SUBRAMANIAN, N.  y  SRIKANTH, R.. On rough convergence of triple sequence space of Bernstein operator of fuzzy numbers defined by a metric. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.2, pp.261-274. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-02-0016.

We define the concept of rough limit set of a triple sequence space of Bernstein polynomials of fuzzy numbers and obtain the relation between the set of rough limit and the extreme limit points of a triple sequence space of Bernstein polynomials of fuzzy numbers. Finally, we investigate some properties of the rough limit set of Bernstein polynomials.

Palabras clave : Triple sequences; Rough convergence; Closed and convex; Cluster points and rough limit points; Fuzzy numbers; Bernstein polynomials.

        · texto en Inglés     · Inglés ( pdf )